Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32425
Title: A tight lower bound for the completion time variance problem
Authors: Ng, CT
Cai, X
Cheng, TCE 
Issue Date: 1996
Publisher: Elsevier
Source: European journal of operational research, 1996, v. 92, no. 1, p. 211-213 How to cite?
Journal: European journal of operational research 
Abstract: We consider the completion time variance problem. Our main result is a tight lower bound for the mean completion time of an optimal sequence. This result can be applied to reduce the time required to solve the problem.
URI: http://hdl.handle.net/10397/32425
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/0377-2217(95)00165-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Nov 5, 2018

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Nov 14, 2018

Page view(s)

80
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.